Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 61, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 16, 2015, 7:37 PM CDT for Harvey County, McPherson County, Marion County, Kansas. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2015, 7:37 PM CDT (00:37 UTC)
- Expired
- Apr 16, 2015, 8:00 PM CDT
- In force
- 23 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Harvey County, KS, Marion County, KS, McPherson County, KS
The radar
The Wichita radar (KICT), 60 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 7:40 PM CDT | HAIL 1.25 | Hesston, KS | QUARTER TO HALF DOLLAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 4:02 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 0.6 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 560 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1423 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
586
WUUS53 KICT 170037
SVRICT
KSC079-113-115-170100-
/O.NEW.KICT.SV.W.0061.150417T0037Z-150417T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
737 PM CDT THU APR 16 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHWESTERN MARION COUNTY IN CENTRAL KANSAS...
SOUTHEASTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
* UNTIL 800 PM CDT
* AT 735 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HESSTON...
MOVING NORTHEAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. AT 729 PM...GOLFBALL SIZE HAIL WAS
REPORTED 3 MILES SOUTHWEST OF HESSTON.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEWTON...HESSTON...NORTH NEWTON...GOESSEL AND WALTON.
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 34 AND 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3833 9740 3817 9715 3815 9715 3802 9744
3814 9754
TIME...MOT...LOC 0035Z 225DEG 17KT 3814 9740
HAIL...1.50IN
WIND...60MPH
$$
KLEINSASSER2 follow-up statements
258
WWUS53 KICT 170045
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
745 PM CDT THU APR 16 2015
KSC079-113-115-170100-
/O.CON.KICT.SV.W.0061.000000T0000Z-150417T0100Z/
HARVEY KS-MARION KS-MCPHERSON KS-
745 PM CDT THU APR 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN HARVEY...SOUTHWESTERN MARION AND SOUTHEASTERN
MCPHERSON COUNTIES...
AT 745 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HESSTON...
MOVING NORTHEAST AT 20 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
NEWTON...HESSTON...NORTH NEWTON...GOESSEL AND WALTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING GOLFBALL SIZE HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3833 9740 3817 9715 3815 9715 3802 9744
3814 9754
TIME...MOT...LOC 0045Z 213DEG 15KT 3818 9739
HAIL...1.25IN
WIND...<50MPH
$$
KLEINSASSER162
WWUS53 KICT 170056
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
756 PM CDT THU APR 16 2015
KSC079-113-115-170106-
/O.EXP.KICT.SV.W.0061.000000T0000Z-150417T0100Z/
HARVEY KS-MARION KS-MCPHERSON KS-
756 PM CDT THU APR 16 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARVEY...
SOUTHWESTERN MARION AND SOUTHEASTERN MCPHERSON COUNTIES WILL EXPIRE
AT 800 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL KANSAS.
LAT...LON 3833 9740 3817 9715 3815 9715 3802 9744
3814 9754
TIME...MOT...LOC 0055Z 225DEG 17KT 3818 9739
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 6:41 PM CDT, 56 minutes earlier.
Area forecast discussion, Apr 16, 6:41 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 641 PM CDT THU APR 16 2015 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SYNOPSIS... ISSUED AT 220 PM CDT THU APR 16 2015 A STRONG UPPER LOW WILL CONTINUE TO SETTLE OVER THE FOUR CORNERS REGION THROUGH TONIGHT...BEFORE SHIFTING OVER PRIMARILY COLORADO/NEW MEXICO ON FRIDAY. THE UPPER LOW IS PROGGED TO GRADUALLY OPEN UP AND WEAKEN SOME LATER IN THE WEEKEND...AS IT TRAVERSES SLOWLY EASTWARD ACROSS KANSAS. AT THE SURFACE...LOW PRESSURE WILL FORM NEAR THE OKLAHOMA PANHANDLE BY THIS EVE...WITH A DRYLINE EXTENDING SOUTHWARD THROUGH THE TEXAS PANHANDLE. A STATIONARY FRONT WILL EXTEND NORTHEAST FROM THE LOW ACROSS NORTH-CENTRAL KANSAS. THE FRONT WILL LIFT BACK NORTH ON FRIDAY...WITH THE DRYLINE REMAINING OVER THE CENTRAL/SOUTHERN HIGH PLAINS. THE DRYLINE WILL SHIFT EAST TO CENTRAL KS ON SATURDAY...AND WILL BE OVERTAKEN BY A COLD FRONT PASSING SOUTHWARD ACROSS KANSAS ON SUNDAY. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 220 PM CDT THU APR 16 2015 SCATTERED-NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON INTO THIS EVENING FROM THE CENTRAL/SOUTHERN HIGH PLAINS INTO CENTRAL KANSAS...AS A MID-UPPER JET STREAK (NOTED ON SATELLITE WV IMAGERY) NOSES INTO THE REGION FROM NEW MEXICO ENHANCING LOW- LEVEL CONVERGENCE ALONG THE FRONT AND DRYLINE. SHEAR/INSTABILITY FAVOR SUPERCELLS MAINLY FROM SOUTHWEST KS SOUTHWARD INTO THE OK/TX PANHANDLES...AND STRONG-SEVERE MULTICELLS FURTHER NORTHEAST ALONG THE FRONT. SOME OF THIS ACTIVITY WILL AFFECT CENTRAL KS AND THE WESTERN PART OF S-CNTRL KS. HOWEVER...THE DEEP-LAYER SHEAR DROPS OFF ROUGHLY TO THE EAST OF I-135. REDUCED RAIN CHANCES SUBSTANTIALLY EAST OF THE KS TURNPIKE...WITH THE LIFT FOCUSING FURTHER WEST. CLUSTERS OF ELEVATED MORNING CONVECTION (SOME CORES WITH HAIL) COULD BE ONGOING FRIDAY ACROSS CENTRAL/EASTERN KS...AND THIS ACTIVITY SHOULD PROGRESS EAST AND DIMINISH DURING THE AFTERNOON. RENEWED SURFACE-BASED STRONG-SEVERE CONVECTION IS EXPECTED TO DEVELOP FRIDAY PM/EVE...GIVEN SUFFICIENT CLEARING/INSOLATION NEAR AND JUST EAST OF THE DRYLINE EXTENDING FROM NORTHWEST KS...TO WESTERN OK. THIS ACTIVITY WILL DEVELOP IN RESPONSE TO DIFFLUENT UPPER FLOW AND STRONG SURFACE-850 CONVERGENCE NEAR THE DRYLINE...HOWEVER IT WILL INITIATE TO THE WEST OF CENTRAL/SOUTH CENTRAL KS AND 850-300 MB MEAN FLOW FAVORS NORTHWARD MOVING STORMS. SOME OF THIS ACTIVITY COULD REACH CENTRAL/SOUTH CENTRAL KS FRIDAY NIGHT AS THE LOW-LEVEL JET VEERS...BUT WOULD ANTICIPATE A WEAKENING TREND OVERNIGHT WITH DIURNAL INSTABILITY DROPPING OFF QUICKLY. LINGERING CLUSTERS OF ELEVATED CONVECTION OVER EASTERN KANSAS SATURDAY MORNING...SHOULD DIMINISH IN THE AFTERNOON. THE UPPER LOW AND DRYLINE WILL SHIFT SLIGHTLY EAST SATURDAY...PUTTING CENTRAL/SOUTH CENTRAL KS IN A FAVORABLE AREA FOR SURFACE-BASED STRONG-SEVERE STORMS IN THE AFTERNOON/EARLY EVE. THE NAM12 PATTERN RESEMBLES H5 COLD CORE/LOW TOPPED SUPERCELL POTENTIAL VIA SEVERAL ASPECTS INCLUDING 150-300 J/KG OF SURFACE-3KM CAPE...GIVEN STRONG INSOLATION OCCURS WITH STEEPENED LOW-MID LEVEL LAPSE RATES. LINGERING SHOWERS/THUNDERSTORMS ARE POSSIBLE SUNDAY AS THE REMNANT SHORTWAVE TROUGH MOVES THROUGH EASTERN KS. RAIN CHANCES WILL END SUNDAY NIGHT BEHIND THE DEPARTING WAVE. SLIGHTLY ABOVE CLIMO TEMPERATURES CAN BE EXPECTED THROUGH SATURDAY...TAPERING BACK TO NEAR CLIMO ON SUNDAY. JMC .LONG TERM...(MONDAY THROUGH THURSDAY) ISSUED AT 220 PM CDT THU APR 16 2015 THE MEDIUM RANGE PERIOD WILL FEATURE A SPLIT UPPER FLOW PATTERN...WITH A PERSISTENT UPPER LOW OVER THE GREAT LAKES...A CLOSED UPPER HIGH FORMING OVER WESTERN CANADA...AND A NEW UPPER LOW FORMING WITHIN THE SUBTROPICAL BELT OVER THE SOUTHWESTERN STATES. TEMPERATURES WILL BE NEAR SEASONAL LEVELS FOR THE LATTER PART OF APRIL. A DRIER AIRMASS WILL AFFECT THE AREA EARLY NEXT WEEK BEHIND THIS WEEKEND'S DEPARTING SYSTEM. THUNDERSTORM CHANCES MAY RETURN TOWARD MID-LATE WEEK...AS WEAK SHORTWAVES EJECT OUT OF THE SOUTHWESTERN STATES CLOSED LOW...AND LOW-LEVEL MOISTURE BEGINS RETURNING NORTHWARD. JMC && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 634 PM CDT THU APR 16 2015 MAIN AVIATION CONCERNS WILL BE STORMS ALONG WITH FOG AND LOW CLOUDS. STORMS WILL CONTINUE FOR CENTRAL AND WESTERN KS OVER THE NEXT SEVERAL HOURS AS MOISTURE TRANSPORT INCREASES IN THE 850-700MB LAYER. HOWEVER...INSTABILITY IS EXPECTED TO BE ON THE DECREASE HERE QUICKLY WHICH SHOULD LEAD TO A GRADUAL WEAKENING TREND. AREAS WEST OF I-135 WILL HAVE THE BEST CHANCE AT STORMS OVER THE NEXT FEW HOURS WITH THIS THREAT EVENTUALLY GETTING INTO KICT AROUND 03Z. KRSL-KHUT HAVE THE BEST CHANCE TO SEE CONVECTION THROUGH 05Z. SOME LOW CLOUDS AND FOG SHOULD AFFECT AT LEAST SE KS AFTER 06Z LIKE IT DID LAST NIGHT. WILL RUN WITH IFR AT KCNU WHERE MOISTURE WILL AGAIN BE DEEPER THAN SURROUNDING SITES. HOPING THE STORMS WEST OF I-135 KEEP THE LOW LEVELS STIRRED UP ENOUGH TO LIMIT FOG OR IFR CIGS OVERNIGHT. LAWSON && .FIRE WEATHER... ISSUED AT 220 PM CDT THU APR 16 2015 FIRE WEATHER CONCERNS WILL REMAIN LOW GIVEN RECENT RAINFALL...AND THE OUTLOOK FOR ADDITIONAL RAIN OVER THE NEXT SEVERAL DAYS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 57 74 58 74 / 40 60 60 40 HUTCHINSON 57 74 56 74 / 60 60 60 40 NEWTON 57 74 59 74 / 40 60 60 40 ELDORADO 57 74 59 74 / 40 60 60 60 WINFIELD-KWLD 57 75 58 75 / 40 60 60 50 RUSSELL 56 72 52 73 / 80 70 60 40 GREAT BEND 56 73 53 73 / 80 60 60 40 SALINA 57 74 57 73 / 60 60 60 40 MCPHERSON 57 74 57 74 / 50 60 60 40 COFFEYVILLE 58 76 58 74 / 20 50 60 60 CHANUTE 57 76 59 73 / 20 50 60 60 IOLA 57 77 59 73 / 20 50 60 60 PARSONS-KPPF 57 76 58 75 / 20 50 60 60 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 16, 3:47 PM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 347 PM CDT THU APR 16 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-172100- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 347 PM CDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL AFFECT PORTIONS OF ACROSS CENTRAL AND SOUTH CENTRAL KANSAS THIS AFTERNOON INTO TONIGHT. A FEW THUNDERSTORMS MAY BE SEVERE WITH THE MAIN THREATS OF 50 TO 60 MPH WIND GUSTS AND HAIL UP TO PINGPONG BALL SIZE...ROUGHLY ALONG AND NORTHWEST OF A LINE...FROM ANTHONY TO MCPHERSON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE ACROSS THE AREA FROM FRIDAY THROUGH SUNDAY. SOME OF THE THUNDERSTORMS MAY BE SEVERE PRIMARILY DURING THE AFTERNOON AND EVENING HOURS FRIDAY AND SATURDAY...MAINLY IN CENTRAL AND SOUTH CENTRAL KANSAS. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...WITH A LOW END THREAT OF AN ISOLATED TORNADO. AFTER A BRIEF LULL EARLY NEXT WEEK...A SLIGHT CHANCE FOR THUNDERSTORMS WILL RETURN TOWARD THE MIDDLE OF THE WEEK. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING...ROUGHLY ALONG AND NORTHWEST OF A LINE FROM ANTHONY TO MCPHERSON. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Apr 16, 5:52 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
552 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL MCPHERSON 38.37N 97.66W
04/16/2015 E1.00 INCH MCPHERSON KS AMATEUR RADIO
QUARTER SIZE HAIL ON THE NORTH SIDE OF MCPHERSON
&&
SGSLocal storm report, Apr 16, 6:19 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
619 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL 6 SE LINDSBORG 38.51N 97.61W
04/16/2015 E0.25 INCH MCPHERSON KS TRAINED SPOTTER
PEA SIZE HAIL ALONG WITH HEAVY RAIN
&&
SGSLocal storm report, Apr 16, 6:22 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
622 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL 10 NNE MCPHERSON 38.49N 97.57W
04/16/2015 E0.50 INCH MCPHERSON KS TRAINED SPOTTER
PEA TO 1/2 INCH HAIL
&&
SGSLocal storm report, Apr 16, 6:26 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
626 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 7 NNE MCPHERSON 38.47N 97.63W
04/16/2015 E1.00 INCH MCPHERSON KS TRAINED SPOTTER
DELAYED REPORT OF QUARTER SIZE HAIL
&&
SGSSpecial weather statement, Apr 16, 7:06 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
706 PM CDT THU APR 16 2015
KSZ068-170030-
HARVEY KS-
706 PM CDT THU APR 16 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 730 PM CDT
* AT 703 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR HALSTEAD...MOVING NORTHEAST AT
20 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
NEWTON...HESSTON...HALSTEAD AND NORTH NEWTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3794 9754 3807 9767 3817 9770 3817 9738
3803 9727
TIME...MOT...LOC 0003Z 226DEG 18KT 3805 9751
KLEINSASSERLocal storm report, Apr 16, 7:29 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
729 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HAIL 3 SSW HESSTON 38.10N 97.45W
04/16/2015 E1.75 INCH HARVEY KS TRAINED SPOTTER
&&
SGSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:06 PM CDT | Special Weather Statement | ICT | Harvey | 24 min |
| Apr 16, 7:12 PM CDT | Severe Thunderstorm Warning | ICT | Harvey | 33 min |
| Apr 16, 9:09 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 36 min |
| Apr 16, 10:55 PM CDT | Special Weather Statement | ICT | Harper | 35 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.